# SDR CALA2013120993577

- Difficulty date: December 8, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 75,611 hours, 28,163 cycles
- Engine: Pwa PW2037
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 143N6603105
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR HAS FIVE DENTS & GOUGES ON FRAME.  INSTALLED NEW FRAME  IAW SRM 51-40-02.
